AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 216 found      Go to page: 1 2 3 4 5 6 7 > >>

[120] Elliptic curves. CBMS Regional Conference Series in Mathematics 101 (2003) 1-11.
Book volume table of contents   
View Article: PDF

[121] Modular forms. CBMS Regional Conference Series in Mathematics 101 (2003) 13-27.
Book volume table of contents   
View Article: PDF

[122] Rigid analytic modular forms. CBMS Regional Conference Series in Mathematics 101 (2003) 57-66.
Book volume table of contents   
View Article: PDF

[123] Integration on $\mathcal {H}_p\times \mathcal {H}$. CBMS Regional Conference Series in Mathematics 101 (2003) 97-111.
Book volume table of contents   
View Article: PDF

[124] Heegner points on Shimura curves. CBMS Regional Conference Series in Mathematics 101 (2003) 45-55.
Book volume table of contents   
View Article: PDF

[125] Rigid analytic modular parametrisations. CBMS Regional Conference Series in Mathematics 101 (2003) 67-77.
Book volume table of contents   
View Article: PDF

[126] ATR points. CBMS Regional Conference Series in Mathematics 101 (2003) 87-95.
Book volume table of contents   
View Article: PDF

[127] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Garikai Campbell. Points on $y=x^2$ at rational distance. Math. Comp. 73 (2004) 2093-2108. MR 2059753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Bjorn Poonen. Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$. J. Amer. Math. Soc. 16 (2003) 981-990. MR 1992832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Pseudo-random number generators. Math. Surveys Monogr. 104 (2003) 211-230.
Book volume table of contents   
View Article: PDF

[132] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Elliptic divisibility sequences. Math. Surveys Monogr. 104 (2003) 163-175.
Book volume table of contents   
View Article: PDF

[133] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Finite fields and algebraic number fields. Math. Surveys Monogr. 104 (2003) 191-209.
Book volume table of contents   
View Article: PDF

[134] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution in finite fields and residue rings. Math. Surveys Monogr. 104 (2003) 117-125.
Book volume table of contents   
View Article: PDF

[135] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Sequences arising in graph theory and dynamics. Math. Surveys Monogr. 104 (2003) 177-190.
Book volume table of contents   
View Article: PDF

[136] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Periodicity. Math. Surveys Monogr. 104 (2003) 45-63.
Book volume table of contents   
View Article: PDF

[137] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Definitions and techniques. Math. Surveys Monogr. 104 (2003) 1-23.
Book volume table of contents   
View Article: PDF

[138] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Zeros, multiplicity and growth. Math. Surveys Monogr. 104 (2003) 25-43.
Book volume table of contents   
View Article: PDF

[139] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Computer science and coding theory. Math. Surveys Monogr. 104 (2003) 231-254.
Book volume table of contents   
View Article: PDF

[140] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Recurrence Sequences. Math. Surveys Monogr. 104 (2003) MR MR1990179.
Book volume table of contents   

[141] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Character sums and solutions of congruences. Math. Surveys Monogr. 104 (2003) 75-91.
Book volume table of contents   
View Article: PDF

[142] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Applications to other sequences. Math. Surveys Monogr. 104 (2003) 139-161.
Book volume table of contents   
View Article: PDF

[143] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Operations on power series and linear recurrence sequences. Math. Surveys Monogr. 104 (2003) 65-74.
Book volume table of contents   
View Article: PDF

[144] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Arithmetic structure of recurrence sequences. Math. Surveys Monogr. 104 (2003) 93-115.
Book volume table of contents   
View Article: PDF

[145] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution modulo 1 and matrix exponential functions. Math. Surveys Monogr. 104 (2003) 127-138.
Book volume table of contents   
View Article: PDF

[146] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Imin Chen and Chris Cummins. Elliptic curves with nonsplit mod $11$ representations. Math. Comp. 73 (2004) 869-880. MR 2031412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Alina Carmen Cojocaru. Cyclicity of CM elliptic curves modulo $p$. Trans. Amer. Math. Soc. 355 (2003) 2651-2662. MR 1975393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 216 found      Go to page: 1 2 3 4 5 6 7 > >>